# SDR CA111012009

- Difficulty date: October 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 44670134
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) RED APU FIRE CAS POSTED INFLIGHT AT FL180.  CREW WAS FLYING WHEN THEY REPORTED THE RED *APU FIRE* CAS MESSAGE HAD POSTED, CLIMBING OUT AT APPROX FL180. THE CREW FOLLOWED THEIR CHECKLIST AND BLEW THE NR 2 FIRE BOTTLE. THE RED *APU FIRE* CAS MESSAGE THEN EXTINGUISHED AND THE AMBER *FIREX APU SQUIB FAIL* & CYAN *FIREX BTL 2 LOW* CAS MESSAGES APPEARED.  CREW DIVERTED THE ACFT AND LANDED WITHOUT ANY FURTHER INCIDENT.  NO PAX ON BOARD.  MX INSP DID NOT SHOW ANY EVIDENCE OF FIRE.  FIRE DETECTION WIRES ON THE FIREWALL AND EDUCTOR WERE R & R. ACFT FLEW 3 SUBSEQUENT LEGS WITH NO EVENTS.  ACFT WAS RTS`D.  ON JULY 9, 2011 THE APU FIRE INDICATION MOMENTARILY APPEARED DURING CLIMB OUT.  THE FIREX CONTROL UNIT WAS R & R AT THAT TIME.
